# SDR HEEA079665

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,077 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Part serial: 8308104E
- Condition: Reads High
- Location: Triple Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 PERCENT INACCURACY OF TRIPLE TACH INDICATOR - NR 1 ENGINE READS HIGHER.
